Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 6(360), Pages 73–84 (Mi umn796)  

This article is cited in 1 scientific paper (total in 1 paper)

Three gems in the theory of linear differential equations (in the work of A. A. Bolibrukh)

Yu. S. Ilyashenkoabcd

a M. V. Lomonosov Moscow State University
b Steklov Mathematical Institute, Russian Academy of Sciences
c Independent University of Moscow
d Cornell University

Abstract: Three classical results of A. A. Bolibrukh in the theory of linear systems with complex time are presented: the negative solution of the 21st Hilbert problem, sufficient conditions for this problem to have a positive solution, and sufficient conditions for the reducibility of a system with an irregular singular point to Birkhoff standard form.

DOI: https://doi.org/10.4213/rm796

Full text: PDF file (268 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:6, 1079–1091

Bibliographic databases:

UDC: 517.927.7
MSC: Primary 34M35, 34A30, 34M50; Secondary 30E25, 34C20
Received: 15.06.2004

Citation: Yu. S. Ilyashenko, “Three gems in the theory of linear differential equations (in the work of A. A. Bolibrukh)”, Uspekhi Mat. Nauk, 59:6(360) (2004), 73–84; Russian Math. Surveys, 59:6 (2004), 1079–1091

Citation in format AMSBIB
\Bibitem{Ily04}
\by Yu.~S.~Ilyashenko
\paper Three gems in the theory of linear differential equations (in the work of A.\,A.~Bolibrukh)
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 6(360)
\pages 73--84
\mathnet{http://mi.mathnet.ru/umn796}
\crossref{https://doi.org/10.4213/rm796}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2138468}
\zmath{https://zbmath.org/?q=an:1077.34006}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59.1079I}
\elib{https://elibrary.ru/item.asp?id=13445997}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 6
\pages 1079--1091
\crossref{https://doi.org/10.1070/RM2004v059n06ABEH000796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000228734800005}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-17744380628}


Linking options:
  • http://mi.mathnet.ru/eng/umn796
  • https://doi.org/10.4213/rm796
  • http://mi.mathnet.ru/eng/umn/v59/i6/p73

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Anosov, V. P. Leksin, “Andrei Andreevich Bolibrukh's works on the analytic theory of differential equations”, Russian Math. Surveys, 66:1 (2011), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:915
    Full text:419
    References:62
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021